Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 185, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2018, 9:58 PM EDT for Oglethorpe County, Taliaferro County, Wilkes County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2018, 9:58 PM EDT (01:58 UTC)
- Expired
- Jun 26, 2018, 10:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 128 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
421
WUUS52 KFFC 270158
SVRFFC
GAC221-265-317-270245-
/O.NEW.KFFC.SV.W.0185.180627T0158Z-180627T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
958 PM EDT TUE JUN 26 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Taliaferro County in east central Georgia...
Wilkes County in east central Georgia...
Central Oglethorpe County in northeastern Georgia...
* Until 1045 PM EDT.
* At 958 PM EDT, a severe thunderstorm was located near Rayle, or 10
miles east of Lexington, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Washington, Tignall, Rayle, Aonia, Ficklin, Newtown, Lundberg,
Rocky Creek Fire Dept., Celeste, Philomath, Metasville and Holliday
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3365 8248 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8261
3363 8262 3361 8262 3361 8265 3360 8265
3360 8268 3358 8271 3378 8311 3393 8301
3382 8259
TIME...MOT...LOC 0158Z 294DEG 12KT 3382 8294
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:31 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 26, 8:31 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 831 PM EDT Tue Jun 26 2018 .UPDATE... Near term forecast in pretty good shape. Convective complex in eastern TN still chugging along and just now moving into far north GA. Decent cold pool behind this line with temps around 70F. Not seeing many svr reports in last hour or so but will keep a close eye on it. Another smaller area of showers/storms over westcentral GA but cloud tops warming and radar trends also decreasing quickly. Hires models again of little value. Appears only recent HRRR runs have decent handle on observed trends and very near term so far. Should see convection dissipate by 11p to midnight. SNELSON && .PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/ SHORT TERM /Tonight through Wednesday Night/... Upper level ridge still building in place over the gulf states, keeping our area generally in west to northwest flow through the short term period. A perturbation moving through the flow in addition to diurnal heating will bring us showers and thunderstorms this afternoon with another round of showers and thunderstorms possible this evening, mainly across northern Georgia. Have kept slight chance to chance pops across the area for isolated to scattered coverage of showers/storms this afternoon and evening. A few severe storms are not out of the question, especially across northern Georgia. For Wednesday, diurnal showers and thunderstorms are expected again in the afternoon/evening. Later on Wednesday afternoon, a short wave trough will push through the area and with it a focus for showers and thunderstorms in conjunction with diurnal heating. These showers/storms may linger into the evening as well. The best chances for the strongest storms will be across northern Georgia. A few storms may become severe with the main hazard being damaging winds. High temperatures today and Wednesday are in the 80s and 90s. Max heat index values are around 100-103 in central Georgia for both today and Wednesday. Trends will continue to be monitored as this is just below heat advisory criteria. Reaves LONG TERM /Thursday through Tuesday/... The forecast is on track with little changes needed at this update. A trough and associated front will move through later Wednesday through the overnight which should be the axis by which we see most convection during this time. Expecting linear development of showers and thunderstorms to move through from north to central GA. The boundary will sag south of the area and will be the catalysis for thunderstorms develop during Thursday and Friday afternoons. By the weekend into next week, strong high pressure will build overhead with ample ridging aloft. This will result in widespread diurnal convection each afternoon/evening. Temperatures will be AOA normal through the period. 26 PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/ LONG TERM /Wednesday Night through Monday/... As the long term portion begins, a shortwave trough will be pushing through the region late Wed evening into Wed night. Although guidance is not really emphasizing this feature, fell combination of this enhanced lift and residual instability will be enough to keep convection going into the first half of the overnight period. Will continue in a NW flow type pattern through the end of the week so will be difficult to time individual impulses within the flow. May be less of a diurnal trend to pops during this time period but for now have continued to indicate highest pops during the afternoon hours. Some indications of perhaps some drier air working into the NE corner of the forecast area Fri but may not be enough to shut down convection completely given aforementioned lift. Mid and upper level high moves over the NE states for the weekend into early next week. Deep layer moisture will traverse the southern extent of this to bring higher rain chances back to the area. Precipitable water increases to 2 inches by late Sat and continues into Sun. Some notable dry air to move in from the east by early next week with PW values falling to at or slightly below seasonal norms. Deese && .AVIATION... 00Z Update... Main concern is TSRA likelihood this evening. Isold SHRA and TSRA east of ATL has dissipated but watching area about 50nm to the southwest of ATL. Have kept TEMPO TS going until 02Z. With rain and cool air in NE GA, could see some IFR cigs near KAHN but otherwise VFR elsewhere tonight and Wed morning. Another round of TSRA likely Wed afternoon after 22Z but not much confidence in coverage. Have used PROB30 for now in most areas. Sfc winds light SW becoming W 5-8kts after 15Z Wed. //ATL Confidence...00Z Update... Low-Medium confidence on TSRA likelihood tonight and Wed afternoon. High confidence in all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 72 93 / 50 50 40 30 Atlanta 74 90 75 91 / 30 40 40 40 Blairsville 66 84 67 86 / 50 60 50 30 Cartersville 71 90 72 91 / 40 50 40 40 Columbus 76 93 76 93 / 20 30 30 50 Gainesville 71 88 72 90 / 50 50 40 30 Macon 74 93 74 94 / 20 40 30 50 Rome 71 90 72 92 / 30 50 40 30 Peachtree City 72 91 73 91 / 30 40 30 50 Vidalia 75 94 76 94 / 20 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....22 AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 254 PM EDT Tue Jun 26 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 254 PM EDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe, with the main hazards damaging winds, large hail, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There will be an enhanced chance of strong to severe storms later Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 26, 9:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 2 S SALEM 34.94N 85.03W
06/26/2018 CATOOSA GA EMERGENCY MNGR
*** 3 INJ *** 3 PEOPLE WERE INJURED WHEN A BARN THEY
WERE PERFORMING MAINTENANCE ON COLLAPSED AS THE GUST
FRONT PRECEDING A BROKEN LINE OF THUNDERSTORMS MOVED
THROUGH THE AREA NEAR RINGGOLD.
&&
EVENT NUMBER FFC1800470
THIEMLocal storm report, Jun 26, 9:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG COLE CITY 34.97N 85.56W
06/26/2018 DADE GA 911 CALL CENTER
REPORTS OF A TREE BLOWN DOWN NEAR NEW HOME LOOP AND
IVEY RD IN NORTHERN DADE COUNTY
&&
EVENT NUMBER FFC1800471
THIEMLocal storm report, Jun 26, 9:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 ESE NEW ENGLAND 34.89N 85.45W
06/26/2018 DADE GA 911 CALL CENTER
REPORTS OF A TREE BLOWN DOWN ON BURKHALTER GAP RD, NE
OF TRENTON
&&
EVENT NUMBER FFC1800472
THIEMSpecial weather statement, Jun 26, 9:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT TUE JUN 26 2018
GAZ033-034-045-270215-
North Fulton GA-DeKalb GA-Gwinnett GA-
946 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL 1015 PM EDT...
At 946 PM EDT...a strong thunderstorm was over Norcross, or 12 miles
north of Decatur...moving southeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Sandy Springs, Roswell, Dunwoody, Duluth, Lilburn,
Chamblee, Norcross, Doraville, Stone Mountain, Berkeley Lake, Tucker,
Mountain Park and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3400 8399 3376 8414 3390 8434 3406 8424
TIME...MOT...LOC 0146Z 298DEG 5KT 3395 8422
WIND...40MPHSpecial weather statement, Jun 26, 9:48 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
948 PM EDT TUE JUN 26 2018
GAZ038-039-051-270215-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
948 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALIAFERRO...WILKES AND
SOUTHERN OGLETHORPE COUNTIES UNTIL 1015 PM EDT...
At 947 PM EDT...a line of strong thunderstorms was along a line
extending from near Rayle to near Metasville...and moving southeast
at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Tignall, Rayle, Ficklin, Lundberg, Metasville, Floral
Hill, Holliday Park, Aonia, Newtown, Rocky Creek Fire Dept., Celeste,
Lyneville, Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3361 8262 3360 8266 3363 8297 3366 8295
3369 8299 3369 8302 3388 8310 3385 8258
3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 0147Z 327DEG 8KT 3382 8298 3379 8255
WIND...40MPHSpecial weather statement, Jun 26, 9:51 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
951 PM EDT TUE JUN 26 2018
GAZ034-035-047-270215-
Walton GA-Barrow GA-Gwinnett GA-
951 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW AND
NORTHEASTERN GWINNETT COUNTIES UNTIL 1015 PM EDT...
At 951 PM EDT...a strong thunderstorm was over Dacula, or near
Lawrenceville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Auburn, Dacula, Bethlehem, Carl, Fort
Yargo State Park, Bold Springs, County Line, Windsor, Harbin,
Nicholasville, Campton, Russell and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3406 8373 3405 8371 3405 8370 3403 8361
3379 8374 3394 8402 3410 8393
TIME...MOT...LOC 0151Z 294DEG 12KT 3400 8390
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.